Title of article
Transitions in the parameter space of a periodically forced dissipative system
Author/Authors
K. Ullmann، نويسنده , , I.L. Caldas، نويسنده ,
Issue Information
ماهنامه با شماره پیاپی سال 1996
Pages
9
From page
1913
To page
1921
Abstract
Transitions between periodic, quasiperiodic and chaotic regions in the parameter space of a dissipative integrable system, periodically perturbed by delta-peaks, are numerically investigated in the limit of fast relaxation. Lyapunov exponents, winding numbers, power spectra and isoperiodic diagrams are computed to analyse the different kinds of transitions and their characteristics as the control parameters, the perturbation amplitude and period, are varied.
Journal title
Chaos, Solitons and Fractals
Serial Year
1996
Journal title
Chaos, Solitons and Fractals
Record number
922449
Link To Document